| Model Number |
0070360 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the connector was missing in the package.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "machine speed out of parameters".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.Correction: g.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the connector was missing in the package.